Please use this identifier to cite or link to this item:
Type: Journal article
Title: Resolution of trade disputes in the Asian Pacific region
Author: Brazil, P.
Citation: Adelaide Law Review, 1985; 10(1):49-72
Publisher: Adelaide Law Review Association, School of Law, University of Adelaide
Issue Date: Dec-1985
ISSN: 0065-1915
Appears in Collections:ALR Volume 10, Noes 1-4, 1985-1986

Files in This Item:
File SizeFormat 
alr_V10n1_1985_BraRes.pdf1.03 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.